# SDR AALA202412165614

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 23,077 hours, 9,130 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYD B RSVR LO LVL AND ASSOCIATED LO PRESS IN FLT AFTER TAKEOFF. DECESION MADE TOP RETURN TO DFW EMERGENCY DECLARED LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED LOW LEVEL SENSOR PER AMM 29-12-41.
